# SDR SWAA2020113027705

- Difficulty date: October 31, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RT OWE EXIT HATCH ESCAPE STRAP HOOK, ENTIRE SURFACE AND SPRING.  REMOVED AND INSTALLED NEW RT EMERGENCY EXIT HATCH ESCAPE STRAP, IAW AMM 25-61-11 AND SRM 51-10-02.
